# SDR DHL9770501C

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 656
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, A CRACK WAS FOUND IN THE RIB ON THE L/W AT WS 656 AT LOWER STR NR 2.  STOP DRILLED CRACK AT BOTH ENDS AND INSTALLED RIB REPAIR AT LOWER SECTION OF RIB, STR NR 2, AS PER S/B 727- 57-127.  NON ROUTINE NR 1226.
